# SDR DXTA2025050303341

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0331
- Aircraft time: 3,021 hours, 1,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: THE MAIN ENTRY DOOR IS BINDING/DIFFICULT TO CLOSE. CORRECTIVE ACTION: POWERED UP AIRCRAFT AND OPERATED CABIN DOOR. DOOR OPERATES FINE - SEVERAL TIMES. WE DID NOTICE THAT THE LOCKING PINS ARE DRY. CONTACTED MCC AND THEY AGREED TO LET US LUBE THE LOCKING PINS AND RECHECK DOOR. COMPLIED WITH LUBING OF THE CABIN DOOR LOCKING PINS REFERENCE CE680A AMM 12-20-40. OPERATED DOOR A FEW MORE TIMES AND THE DOOR OPERATES NORMAL AND SMOOTH. REFERENCE CE680A AMM 12-20-40. PER MCC REQUEST- COMPLIED WITH MED HEALTH CHECK FORM FIGURE 510 SHEET 1 AMM 52-10-04. SENT COMPLETED FORM TO MCC.
